# SDR SWAA2015120746798

- Difficulty date: November 17, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 60,709 hours, 35,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFT FLAP CRACKED, FOUND UNDERSIDE OF WBL 78.  REPAIRED AFT FLAP IAW SRM.
